# SDR 2022FA0000271

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: General aviation
- Aircraft: N601CN
- Make and model: Lear 60LEAR
- Aircraft serial: 60087
- Aircraft time: 6,580 hours, 4,572 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Part number: 66070661
- Part serial: 277481AB
- Condition: Worn
- Location: Zone 600
- Part time: 6,580 hours, 4,572 cycles
- Component: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 5/27/2022, CYO601 (N601CN) DEPARTED KUES GOING TO KLAS. IN CRUISE FLIGHT THE CREW NOTIFIED ATI MAINTENANCE THAT THE RH HYDRAULIC PRESSURE LIGHT HAD COME ON, HYDRAULIC PRESSURE WAS STEADY. APPROXIMATELY 5 MINUTES LATER, THE CREW NOTIFIED ATI MAINTENANCE THAT THEY HAD LOST 150 PSI OF HYDRAULIC PRESSURE.  AFTER NOTIFYING ATIS DIRECTOR OF OPERATIONS, WE INSTRUCTED THE CREW TO LAND AS SOON AS POSSIBLE. THEY ELECTED TO LAND AT KMTJ. THE CREW LANDED THE AIRCRAFT SAFELY WITH NO FURTHER LOSS OF HYDRAULIC PRESSURE. ATI MAINTENANCE WAS SENT TO MTJ, THE RH ENGINE DRIVEN HYDRAULIC PUMP DRIVE SHAFT HAD SHEARED. THE PUMP WAS CHANGED AND THE HYDRAULIC PRESSURE AND RETURN FILTERS WERE PULLED FOR INSPECTION - MINOR CONTAMINATION WAS FOUND IN THE PRESSURE RETURN FILTER. THE FILTER WAS CLEANED AND REINSTALLED. THE HYDRAULIC SYSTEM WAS CYCLED AND FILTERS PULLED AND CLEANED -  REPEATED 2 MORE TIMES. NO CONTAMINATION FOUND ON THE LAST REMOVAL. THE AIRCRAFT WAS FLOWN TO KELP AND ATI JET MAINTENANCE REMOVED THE FILTERS AGAIN TO INSPECT FOR CONTAMINATION. A VERY SMALL AMOUNT HAD COLLECTED IN THE RETURN FILTER AND NONE IN THE PRESSURE SIDE. NEW FILTERS WERE INSTALLED AND THE THE AIRCRAFT WAS RETURNED TO SERVICE.
